# SDR G41A2018FA0000414

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 11,272 hours, 7,384 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356203255
- Condition: Chafed
- Location: Tailcone
- Part time: 11,272 hours, 7,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KAPF HEADING TO KSUS, AT APPROXIMATELY 24 THOUSAND FEET AND 25 MINUTES INTO THE FLIGHT, BOTH ENGINE BLEED AIR LIGHTS CAME ON INDICATING BLEED AIR LEAK IN THE TAIL CONE AREA. THE CREW PULLED POWER BACK TO LIMIT BLEED AIR, THE LIGHT STAYED ON. THEY THEN CYCLED THE BLEED AIR SWITCHES ONE AT A TIME AND THE LIGHT WENT OUT. THE CAPTAIN THEN DECIDED TO MAKE A PRECAUTIONARY DIVERSION INTO KPIE WERE THEY LANDED SAFELY. THE PASSENGERS WERE MOVED TO ANOTHER COMPANY AIRCRAFT. THE CREW COMPLETED FULL POWER RUNS WHILE ON THE GROUND, WITH NO INDICATIONS OF THE BLEED AIR DISCREPANCY. THE CREW FLEW THE AIRCRAFT TO KELP AT 14 THOUSAND FEET. THE AIRCRAFT LANDED SAFELY IN ELP WITH NO FURTHER BLEED LIGHT INDICATIONS. THE TAIL CONE AREA WAS CHECKED FOR LEAKS WITH ENGINES RUNNING AT FULL POWER, NO LEAKS WERE FOUND. ONE OF THREE TAIL CONE FIRE LOOPS WAS FOUND CHAFING ON METAL STRUCTURE IN THE TAIL CONE AREA. THE FIRE LOOP WAS REPLACED WITH A NEW LOOP. THE AIRCRAFT COMPLETED A 45 TEST FLIGHT TO 30 THOUSAND FEET WITH NO BLEED LIGHT INDICATIONS.
